About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 641236, 15 pages
http://dx.doi.org/10.1155/2012/641236
Research Article

A New Optimized Runge-Kutta Pair for the Numerical Solution of the Radial Schrödinger Equation

1School of Mathematics and Statistics, Zaozhuang University, Zaozhuang 277160, China
2Department of Mathematics, Chuzhou University, Chuzhou 239000, China

Received 9 May 2012; Revised 23 September 2012; Accepted 9 October 2012

Academic Editor: Malisa R. Zizovic

Copyright © 2012 Yonglei Fang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yonglei Fang, Qinghong Li, Qinghe Ming, and Kaimin Wang, “A New Optimized Runge-Kutta Pair for the Numerical Solution of the Radial Schrödinger Equation,” Abstract and Applied Analysis, vol. 2012, Article ID 641236, 15 pages, 2012. doi:10.1155/2012/641236